Lenhard Lee Ng

  • Eads Family Professor
  • Professor of Mathematics
External address: 216 Physics Bldg, 120 Science Drive, Durham, NC 27708
Internal office address: Box 90320, Durham, NC 27708-0320
Phone: (919) 660-6972
Office Hours: 

Fall 2017:

  • Mondays 10:30-12:00
  • Tuesdays 2:45-3:45
  • Fridays 1:00-2:00

and by appointment.

Research Areas and Keywords

Geometry: Differential & Algebraic
symplectic geometry, contact geometry
Mathematical Physics
topological string theory
Topology
low-dimensional topology, knot theory
Education & Training
  • Ph.D., Massachusetts Institute of Technology 2001

Ng, L, and Traynor, L. "Legendrian solid-torus links." Journal of Symplectic Geometry 2.3 (2005): 411-443. (Academic Article)

Ng, L. "A Legendrian Thurston–Bennequin bound from Khovanov homology." Algebraic & Geometric Topology 5 (2005): 1637-1653. (Academic Article)

Lenhard, NG, and Gadgil, S. "Knot and braid invariants from contact homology II." Geometry and Topology 9 (2005).

Ng, L. "Knot and braid invariants from contact homology I." Geometry and Topology 9 (2005): 247-297. Full Text

Ng, LL. "Computable Legendrian invariants." Topology 42.1 (2003): 55-82. Full Text

Ng, L, Etnyre, J, and Sabloff, J. "Invariants of Legendrian links and coherent orientations." J. Symplectic Geom. 1.2 (2002): 321-367. (Academic Article)

Ng, L. "Maximal Thurston–Bennequin number of two-bridge links." Algebr. Geom. Topol. 1 (2001): 427-434. (Academic Article)

Kedlaya, KS, and Ng, LL. "The rook on the half-chessboard, or how not to diagonalize a matrix." American Mathematical Monthly 105.9 (1998): 819-824.

Ng, LL. "Hamiltonian Decomposition of Lexicographic Products of Digraphs." Journal of Combinatorial Theory. Series B 73.2 (1998): 119-129. Full Text

Ng, LL. "Hamiltonian decomposition of complete regular multipartite digraphs." Discrete Mathematics 177.1-3 (1997): 279-285.

Pages